# SDR REXA2022062600393

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Part number: CN6242061205
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE LOWER TRANS COWLING FWD EDGE IS CHAFED. CHAFE IS APPROX 2 INCHES LONG 0.375 WIDE AND 0.030 DEEP.  REMOVED L/H LOWER TRANS COWL ACCESS DOOR COAMING, LATCHES AND ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-02-001-001-A01  INSTALLED L/H LOWER TRANSLATING COWL ACCESS NEW DOOR COAMING (P/N CN624-2061-205), NEW DOOR MOUNT SHIM (P/N CN624-2035-203), NEW LATCH DOOR SPRING (P/N CN624-2132-201U), LATCHES, AND ANGLE IAW BOMBARDIER REO 670-54-21-1207 REV (A) DATED 2015-08-27
